# SDR DL73E953086

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, HAD SMOKE OF UNKNOWN ORIGIN REPORTED FROM AFT GALLEY THROUGH 1000 FT ON CLIMB.  SECURED PACKS, SMOKE ODOR STOPPED.  FLIGHT RETURNED TO SLC.  RAN ENGINES AT POWER, FOUND ONLY CONDENSATION COMING FROM VENTS.  REPLACED COALESCER BAGS, RETURNED TO SERVICE.
